# SDR SWAA2024101447237

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8924Q
- Make and model: Boeing 737-8
- Aircraft serial: 42582
- Aircraft time: 1,012 hours, 534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE F/A EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED BATTERY IAW AMM 25-64-00
